On a pair of fuzzy $\varphi$-contractive mappings

Pasquale Vetro, Akbar Azam, Muhammad Arshad

Research output: Contribution to journalArticlepeer-review

44 Citations (Scopus)


We establish common fixed point theorems for fuzzy mappings under a $\varphi$-contractioncondition on a metric space with the d_$\infty$-metric (induced by the Hausdorff metric) on the family of fuzzy sets. The study of fixed points of fuzzy set-valued mappings related to the d_$\infty$-metric is useful in geometric problems arising in high energy physics. Our results generalize some recent results.
Original languageEnglish
Pages (from-to)207-214
Number of pages8
JournalMathematical and Computer Modelling
Publication statusPublished - 2010

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications


Dive into the research topics of 'On a pair of fuzzy $\varphi$-contractive mappings'. Together they form a unique fingerprint.

Cite this